On some classes of mKdV periodic solutions

Kevrekidis, P. G. ; Khare, Avinash ; Saxena, A. ; Herring, G. (2004) On some classes of mKdV periodic solutions Journal of Physics A: Mathematical and General, 37 (45). pp. 10959-10965. ISSN 0305-4470

PDF - Author Version

Official URL: http://iopscience.iop.org/0305-4470/37/45/014

Related URL: http://dx.doi.org/10.1088/0305-4470/37/45/014


We obtain exact periodic solutions of the positive and negative modified Kortweg-de Vries (mKdV) equations. We examine the dynamical stability of these solitary wave lattices through direct numerical simulations. While the positive mKdV breather lattice solutions are found to be unstable, the two-soliton lattice solution of the same equation is found to be stable. Similarly, a negative mKdV lattice solution is found to be stable. We also touch upon the implications of these results for the KdV equation.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:83282
Deposited On:20 Feb 2012 06:29
Last Modified:19 May 2016 00:11

Repository Staff Only: item control page